International Journal of Multidisciplinary Trends
2022, Vol. 4, Issue 1, Part B
Common fixed point theorems for four mappings in fuzzy metric spaceAuthor(s):
Dr. Sangeeta BileyAbstract:
Our aim of this paper is to obtain a common fixed point theorem for four self mappings of generalized S-fuzzy metric space, which generalize the result of Singh and Chauhan. Many attempts have been made for proposing non additive models of uncertainty. Most radical attempt was initiated by L. Zadeh in 1965. Many authors have introduced the concept of fuzzy metric spaces in different ways. Kramosil and Michalek is one of them. Recently Singh and Chouhan developed a new concept of generalized fuzzy metric space (or s-fuzzy metric space) and proved Banach contraction principle in this newly developed space. In this paper we establish a general part of common fixed point theorem, which generalize the result of Singh and Chauhan.Pages: 92-96 | Views: 22 | Downloads: 8Download Full Article: Click Here
How to cite this article:
Dr. Sangeeta Biley. Common fixed point theorems for four mappings in fuzzy metric space. Int J Multidiscip Trends 2022;4(1):92-96.